# SDR DALA2017080305885

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK OF 4.400" WAS FOUND ON LT ELEVATOR SPAR CAP BETWEEN XE=133.411 AND XE=137.811. LT ELEVATOR SPAR CAP BTW XE=133.411 AND XE= 137.811 WAS REPAIRED PER ETI-88-17-197 REV 3 AND ER/A 559522-14 REV ORG SECTION I PERMANENT REPAIR.
